Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Sur la structure des composantes connexes semi-Fredholm de $ B(H)$


Author: M. Mbekhta
Journal: Proc. Amer. Math. Soc. 116 (1992), 521-524
MSC: Primary 47A53; Secondary 47A55
DOI: https://doi.org/10.1090/S0002-9939-1992-1097348-2
MathSciNet review: 1097348
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Dans ce travail, nous montrons que dans $ B(H)$ les composantes connexes semi-Fredholm ont la même frontière et, d'autre part que $ B(H)$ s'écrit comme la réunion de cette frontière commune $ (\Delta )$ et de l'ensemble des opérateurs semi-Fredholm. Nous remarquons que $ \Delta $ est un ensemble de première catégorie, stable pour les perturbations compactes.

Par ailleurs, nous montrons que l'intérieur de $ [unk](H)$, l'ensemble des opérateurs "réguliers", est exactement l'ensemble des opérateurs semi-Fredholm et que la frontière de $ [unk](H)$ est également $ \Delta $.


References [Enhancements On Off] (What's this?)

  • [1] R. Bouldin, The essential minimum modulus, Indiana Univ. Math. J. 30 (1981), 513-517. MR 620264 (82i:47001)
  • [2] P. R. Halmos, A Hilbert space problem book, 2eme éd., Van Nostrand, Princeton, NJ, 1980. MR 0208368 (34:8178)
  • [3] R. E. Harte, Invertibility and singularity, Marcel Dekker, New York, 1988.
  • [4] S. Izumino and Y. Kato, The closure of invertible operators on Hilbert space, Acta. Sci. Math. 49 (1985), 321-327. MR 839947 (87h:47101)
  • [5] T. Kato, Perturbation theory for nullity, deficiency and other quantities of linear operators, J. Analyse Math. 6 (1958), 261-322. MR 0107819 (21:6541)
  • [6] M. Mbekhta, Généralisation de la décomposition de Kato aux opérateurs paranormaux et spectraux, Glasgow Math. J. 29 (1987), 159-175. MR 901662 (88i:47010)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A53, 47A55

Retrieve articles in all journals with MSC: 47A53, 47A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1097348-2
Keywords: Opérateur semi-Fredholm, régulier, frontière des composantes connexes semi-Fredholm
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society